I recently went into the ER.... I had been up all night complaining that I was short of breath, for what seemed like hours, on & off... It started with a massive pain in my right leg that evening while walking my dog... my neck started feeling "thick"... therefore felt like I couldn't breath. I vomited that night. They screened me for a blood clot (pulmonary embolism)... NEGATIVE. So they sent me home and sure enough, I was back in the ER the next night. So my throat now felt like I couldn't swallow , it was so thick... I hadn't eaten dinner for 2 days, and a dull headache.... they thought my muscles in my neck looked great after an x-ray... and gave me muscle relaxants for spasms!!!! I never got the prescription. It has been 5 days now since these symptoms started. They have progressed quite a bit to the point that the whole right side of my neck and head seem "heavy". I can't really explain it. The whole side of my neck and back of the right side of my head.... and behind my ear etc. I get dull headache and shooting pains.. that sometimes shoot down my neck, left and right chest and my back... They will not check my heart as they say at my age it's fine :( NOT VERY REASSURING..... I am worried that I have torn something major... for instance an artery (carotid) or have a problem like a blockage that is going to lead me to having a stroke or something. I am so worried, but they said since they ruled out a clot in my lungs... that was the main thing and that it should get better.... so what about the headache and sharp pains in my neck... and why is this all linked to the right side of my neck? Could I have a perpheral vascular problem or somehow hurt some nerves or my spinal cord at the back of my neck... (c5, c7...) ... so what if there's a clot in my brain... in my carotid etc.... who will actually do anything... brain tumour... or paranoid...Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?